# SDR CA030212004

- Difficulty date: February 12, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Cessna 550
- Aircraft time: 4,885 hours
- Engine: Pwa JT15D4
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 124K0016CL0150
- Condition: Leaking
- Location: Brake
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) WHEEL WELL FOUND SOAKED WITH HYDRAULIC FLUID , AFTER LAST FLIGHT OF THE DAY. FOUND BRAKE FLUID RESEVOIR DEPLETED. TOPPED OFF BRAKE FLUID RESEVOIR BUT WAS UNABLE TO DETECT LEAK UNTIL THE A/C WAS ON JACKS.  WE HAVE HAD 2 PRIOR OCCURRENCES AND DETERMINED THAT WITH THE GEAR EXTENDED THE FLEX LINE IS TAUT. THIS IS REQUIRED IN ORDER TO CLEAR THE WHEEL WELL ON RETRACTION. THERE IS QUITE A LOAD JUST BEHIND THE LOWER FITTING.
